# SDR UIEA2012062100273

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,351 hours, 20,803 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057LR02
- Part serial: 88060040
- Condition: Faulted
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUEL, NR 1 MAIN FUEL QUANTITY INDICATION BLANKED OUT.  R & R FUEL PROCESSOR GROUND OP'S CHECKED NORMAL IAW MM 28-41-0.
